- 26 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 53-year old man developed necrotising myopathy with myasthenia gravis during treatment with nivolumab for right pulmonary squamous cell cancer.
The man, who had been diagnosed with right pulmonary squamous cell cancer in April 2017, started receiving second-line therapy with nivolumab [route not stated] 3 mg/kg. Nineteen days later, he received the second administration of nivolumab. Twenty eight days after the initial nivolumab administration, he developed bilateral droopy eyelids and double vision. On day 35, he developed a feeling of difficulty swallowing and hoarseness. The manifestation was suspected to be immune-related adverse events.
The treatment with nivolumab was therefore discontinued. On day 37, the man was hospitalised at the neurological medicine department. At...
- Isami A, et al. A case of anti-titin antibody positive nivolumab-related necrotizing myopathy with myasthenia gravis. [Japanese]. Rinsho Shinkeigaku 59: 431-435, No. 7, 31 Jul 2019. Available from: URL: http://doi.org/10.5692/clinicalneurol.cn-001270 [Japanese; summarised from a translation] - Japan